# SDR ASAA2014081208826

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,602 hours, 7,849 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Vnav
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VNAV DISCONNECT IN FLIGHT, SPEED AND ALTITUDE DATA WAS TEMPORARY UNAVAILABLE IN THE FMC.  EVENTUALLY THE DATA WAS RESTORED AND WAS ABLE TO UTILIZE VNAV. LAST 1 & .5 HRS WAS FINE.  VNAV OPERATED NORMALLY.  ACFT GROUNDED.  ACCOMPLISHED FMCS FIM TASK 34-61 NR 801, NO FAULTS OR FAILURES.  FMCS BITE CHECKS & OPS CKS OK REF AMM 34-61-00-710-801.
